# SDR SWIA202158202

- Difficulty date: March 31, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLIGHT SPOILER INBD AND MIDDLE HINGE POINT HARDWARE AND INBD COVER PLATE HARDWARE CORRODED     (C-CHECK RO 5/16/2021)    REMOVED AND REPLACED FLIGHT SPOILER INBD AND MIDDLE HINGE POINT HARDWARE & INBD COVER PLATE HARDWARE REF CRJ200 AMM 27-64-05-400-801
